Journal of Mathematics of Kyoto University

Homotopy Groups of $SU(3)$, $SU(4)$ and $Sp(2)$

Mamoru Mimura and Hiroshi Toda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 2 (1963), 217-250.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524818

Digital Object Identifier
doi:10.1215/kjm/1250524818

Mathematical Reviews number (MathSciNet)
MR169242

Zentralblatt MATH identifier
0129.15403

Citation

Mimura, Mamoru; Toda, Hiroshi. Homotopy Groups of $SU(3)$, $SU(4)$ and $Sp(2)$. J. Math. Kyoto Univ. 3 (1963), no. 2, 217--250. doi:10.1215/kjm/1250524818. https://projecteuclid.org/euclid.kjm/1250524818


Export citation